MathSciNet Relay Station
MathSciNet bibliographic data
MR2262935 (2008f:14032) 14F05 (14M15 18E30)
Böhning, Christian Derived categories of coherent sheaves on rational homogeneous manifolds. Doc. Math. 11 (2006), 261–331 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement